# SDR GTIA2015070901597

- Difficulty date: July 9, 2015
- Submitted: July 11, 2015
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 14,565 hours, 6,774 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE63942
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK IS BROKEN.  R & R THE OXYGEN MASK IAW AMM 35-12-41.  OPS AND LEAK CHECKED GOOD.
